Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Gay Men

Pages: 1
Anonymous
Unregistered

lipodystrophy
      #26450 - 01/06/02 09:01 AM

I have been taking AIDS medications for ten years now and my health is much better than it use to be, but it has caused one side effect that really has really effected my self esteem and causes me to have serious bouts of depression. My stomach has become so swollen and bloated from taking some of the mediations. I have been told by my physician no matter how much I excercise it will not go away. I have even tried some medication (enzymes) to no avail. Does anyone know of any study, research or have advise to give me? I have tried going to support groups before but never do well in them. Any help/information that you could give me would be greatly appreciated. Thanks!!!



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: lipodystrophy new
      #26767 - 01/09/02 05:07 PM

I can sympathize with your situation, even though I haven't had the problem. I am guessing that you are on PI's, which are notorious for lipodystrophy. The Body's website (which the bulletin board is part of) has access to articles regarding just this issue and possible links to research.
I hope this is of some help.

kl85



Post Extras: Remind Me!   Notify Moderator  
kl85
Regular

Reged: 08/29/01
Posts: 37
Loc: Oregon, USA
Re: lipodystrophy new
      #26910 - 01/11/02 09:25 PM

Sorry, my last post to you was anon - I forgot to log in. Like I said before, I don't experience the same problem, although the Sustiva, Epivir, Zerit combo I'm on does cause a thinning of the skin, energy problems, etc.

I have taken in the past, and am taking now some growth-hormone precursor called Priority 15. It REALLY helps with energy, strength, skin tone, muscle mass, etc etc. It's like setting the clock back 5-10 years. (Pos 16+ yrs, on meds 3+). I do go to the gym, 2x/wk, and when I'm on it, it is easy to gain muscle, increase weights, and keep on weight & mass.

Unlike growth hormone, which is prohibitively expensive and seems to be short duration in benefit, this seems to help the total hormonal balance, which I believe, gets stripped by HIV and the extensive chemotherapy that we take. It is touted as a aging reverser, which infection/meds cause accelerated aging, I thought out of a chance I would try it, and it helps alot.

The company's website is www.priorityonevitamins.com
- located in Washington. The stuff costs about $75.00 /180 caps which is good for 30 days (6 per day). 5 days on/2 off/for 3 months then skip a month.

It might be worth a try, as maybe it could help with the problem of lipodystrophy for you. It seems the medical community really doesn't have any answers for it.

And no, I do not sell it, or get anything - I just want to relay my experience to hopefully help. Email me if you have more questions.

nihnih@earthlink.net
Kevin



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2834

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3